# SDR UPS99229861

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI SUSPECT CRACKS ON SLAT RIBS AT NR 4 SLAT ACTUATOR ATTACH POINT.  REPLACED CRACKED RIBS IAW DRAWING NR 65-17276.
